# SDR AALA202508034048

- Difficulty date: August 1, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,027 hours, 29,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ERRONEOUS EMERENCY EXIT DOOR OPEN INDICATIONS ON ECAM TRIGGERED CABIN LIGHTS FLASHING. FLIGHT CREW ALSO REPORTED THAT THE WHITE SLIDE ARM INDICATOR LIGHT DID ILLUMINATE- MEL STATES INDICATION SHOULD NOT BE PRESENT. MAINTENANCE REPLACED PROXIMITY SENSOR 61WV1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
